# SDR REXA2016061701183

- Difficulty date: June 17, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 23,294 hours, 20,715 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount Bracket
- Condition: Damaged
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, FLAP VANE MOUNT BRACKETS HAVE HIGH METAL AT APPROXIMATELY WS 163.00 AND 170.00 AND 296.00.  RIGHT WING OTBD FLAP VANE MOUNT BRACKET NR 7 OUT OF LIMITS IAW REO 601R-57-53-195, R & R WITH NEW BRACKET IAW SRM 51-42-21 AND SRM 51-42-10.
